MathSciNet Relay Station
MathSciNet bibliographic data
MR2595988 03E72
Xiao, Zhi; Gong, Ke; Xia, Sisi; Zou, Yan Exclusive disjunctive soft sets. Comput. Math. Appl. 59 (2010), no. 6, 2128–2137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement